# SDR AALA202510279456

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 21,280 hours, 5,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Loose
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO HNL DUE TO THE FLIGHT CREW REPORTING AN EXTREMELY LOUD SQUEAL COMING FROM FORWARD GALLEY DURING CLIMB OUT. IT WAS AUDIBLE AS FAR BACK AS ROW 25 AND BRIEFLY IN THE FLIGHT DECK. THE FLIGHT CREW REPORTED THAT THE O2 MASK DID OT DEPLYOY AND THERE WAS NO PRESSURE LOST IN THE CABIN. THE AIRCRAFT LANDED SAFELY AT HNL WITHOUT FURTEHR INCIDENT.  MAINTENANCE FOUND PORTIONS OF THE R1 DOOR SEAL LOOSE / UNSECURED, RESECURED SEAL AND APPLIED SEALANT PER AMM 52-11-18. A SATISFACTORY CABIN PRESSURE TEST WAS ACCOMPLISHED PER AMM 21-31-00-710-002-A WITH NO ISSUES REPORTED.
